# SDR I5EA20101202

- Difficulty date: December 23, 2010
- Submitted: December 26, 2010
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,111 hours, 36,952 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825D
- Part serial: C0296
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL 270 CAPTAINS EADI, FMC CDU MOMENTARILY BLANKED OUT.  FMC MESSAGE ILLUMINATED ON EICAS WITH CORRESPONDING DISCRETE FMC LIGHT.  CABIN PRESSURIZATION INDICATOR ALSO SPIKED.
